# SDR SWAA2015121647228

- Difficulty date: November 22, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 55,964 hours, 32,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM AFT SEAT TRACK, INBD FLANGE CRACKED AT BS 727B, LBL 24.50 AT CTR WING BOX.  REPAIRED SEAT TRACK IAW EA.
